Alert archive / Colorado / Snow Advisories in 2007

Snow Advisory 5, NWS Pueblo, CO

February 11, 20076 counties in Colorado

NWS Pueblo, CO issued this snow advisory at Feb 11, 2007, 12:09 PM MST for 6 counties in Colorado. It took effect at Feb 11, 2007, 5:00 PM MST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2007, 12:09 PM MST (19:09 UTC)
In effect from
Feb 11, 2007, 5:00 PM MST
Expired
Feb 12, 2007, 11:00 AM MST
In force
18 hr
Issued by
NWS Pueblo, CO

Counties Chaffee County, CO, Conejos County, CO, Lake County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Grand Junction radar (KGJX), 193 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 7.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2007-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2007-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1074 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KPUB 111909
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1209 PM MST SUN FEB 11 2007

...SNOW INCREASING FOR THE CENTRAL AND SOUTHWEST MOUNTAINS...

.A PACIFIC WEATHER SYSTEM WILL BRING SNOW TO THE MOUNTAINS ALONG
THE CONTINENTAL DIVIDE TONIGHT AND MONDAY MORNING. 

COZ058-060-066-068-120115-
/O.NEW.KPUB.SN.Y.0005.070212T0000Z-070212T1800Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE...NORTH PASS...CUMBRES PASS...
WOLF CREEK PASS
1209 PM MST SUN FEB 11 2007

...SNOW ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM
MST MONDAY. 

SNOW WILL INCREASE IN COVERAGE AND INTENSITY THIS EVENING AND LAST
INTO MONDAY MORNING. TOTAL ACCUMULATIONS OVER THE SOUTHWEST
MOUNTAINS WILL RANGE BETWEEN 4 TO 8 INCHES...WHILE IN THE CENTRAL
MOUNTAINS THE SNOW WILL RANGE BETWEEN 5 TO 10 INCHES.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

HODANISH
4 follow-up statements
000 
WWUS45 KPUB 120036
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
536 PM MST SUN FEB 11 2007

...SNOW INCREASING FOR THE CENTRAL AND SOUTHWEST MOUNTAINS...

.A PACIFIC WEATHER SYSTEM WILL BRING SNOW TO THE MOUNTAINS ALONG
THE CONTINENTAL DIVIDE TONIGHT AND MONDAY MORNING.

COZ058-060-066-068-120645-
/O.CON.KPUB.SN.Y.0005.000000T0000Z-070212T1800Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE...NORTH PASS...CUMBRES PASS...
WOLF CREEK PASS
536 PM MST SUN FEB 11 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST MONDAY. 

SNOW WILL INCREASE IN COVERAGE AND INTENSITY THIS EVENING AND
LAST INTO MONDAY MORNING. TOTAL ACCUMULATIONS OVER THE SOUTHWEST
MOUNTAINS WILL RANGE BETWEEN 4 TO 8 INCHES...WHILE IN THE CENTRAL
MOUNTAINS THE SNOW WILL RANGE BETWEEN 5 TO 10 INCHES.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

LW
000 
WWUS45 KPUB 120548
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1048 PM MST SUN FEB 11 2007

...SNOW...HEAVY AT TIMES...ALONG THE CONTINENTAL DIVIDE...

.A PACIFIC WEATHER SYSTEM WILL BRING SNOW TO THE CENTRAL AND
SOUTHWEST COLORADO MOUNTAINS TONIGHT THROUGH MONDAY MORNING.

COZ058-060-066-068-121200-
/O.CON.KPUB.SN.Y.0005.000000T0000Z-070212T1800Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE...NORTH PASS...CUMBRES PASS...
WOLF CREEK PASS
1048 PM MST SUN FEB 11 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST MONDAY. 

THIS IS ADVISORY IS IN EFFECT FOR THE EASTERN SAN JUAN AND LA
GARITA MOUNTAINS ABOVE 10000 FEET...THE EASTERN SAWATCH RANGE
ABOVE 11000 FEET...AND THE WESTERN MOSQUITO RANGE ABOVE 11000
FEET.

SNOW WILL CONTINUE TONIGHT THROUGH MONDAY MORNING. TOTAL ACCUMULATIONS
IN THE SOUTHWEST MOUNTAINS WILL RANGE FROM 4 TO 8 INCHES...WHILE IN
THE CENTRAL MOUNTAINS SNOWFALL WILL RANGE FROM 5 TO 10 INCHES.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

LW
000 
WWUS45 KPUB 121142
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
442 AM MST MON FEB 12 2007

...SNOW WILL CONTINUE ALONG THE CONTINENTAL DIVIDE...

.A WEATHER SYSTEM WILL CONTINUE BRINGING SNOW TO THE CENTRAL AND
SOUTHWEST COLORADO MOUNTAINS THIS MORNING.

COZ058-060-066-068-121800-
/O.CON.KPUB.SN.Y.0005.000000T0000Z-070212T1800Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE...NORTH PASS...CUMBRES PASS...
WOLF CREEK PASS
442 AM MST MON FEB 12 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

THIS ADVISORY IS IN EFFECT FOR THE EASTERN SAN JUAN AND LA GARITA
MOUNTAINS ABOVE 10000 FEET...THE EASTERN SAWATCH RANGE ABOVE 11000
FEET...AND THE WESTERN MOSQUITO RANGE ABOVE 11000 FEET.

SNOW WILL CONTINUE THIS MORNING. TOTAL ACCUMULATIONS IN THE
SOUTHWEST MOUNTAINS WILL RANGE FROM 4 TO 8 INCHES...WHILE IN THE
CENTRAL MOUNTAINS SNOWFALL WILL RANGE FROM 5 TO 10 INCHES.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
000 
WWUS45 KPUB 121749
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1049 AM MST MON FEB 12 2007

...SNOW ENDING ACROSS THE MOUNTAINS...

.SNOW WILL SIGNIFICANTLY DECREASE ACROSS THE CENTRAL AND SOUTHWEST
MOUNTAINS OF COLORADO.

COZ058-060-066-068-121900-
/O.EXP.KPUB.SN.Y.0005.000000T0000Z-070212T1800Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE...NORTH PASS...CUMBRES PASS...
WOLF CREEK PASS
1049 AM MST MON FEB 12 2007

...SNOW ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING...

THE SNOW ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING. 

SNOW WILL SIGNIFICANTLY DECREASE ACROSS THE CENTRAL AND SOUTHWEST
MOUNTAINS OF COLORADO.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this snow advisory went out at Feb 11, 4:00 AM MST, 8 hours 9 minutes earlier.

Area forecast discussion, Feb 11, 4:00 AM MST, 8 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
400 AM MST SUN FEB 11 2007

.SHORT TERM...
(TODAY AND TONIGHT)
ONCE AGAIN FOG AND LOW CLOUDS HAVE DEVELOPED OVR PORTIONS OF THE
SERN PLAINS...MAINLY ALONG THE ARKANSAS RIVER VALLEY. CURRENTLY HAVE
A FREEZING FOG ADVISORY OUT FOR MUCH OF THE SERN PLAINS.  THE FOG IS
NOT THAT THICK OVR SRN EL PASO...ERN FREMONT AND MOST OF PUEBLO
COUNTY AND THUS IS NOT REALLY PRESENTING A LIGHT ICE ACCUMULATION
THREAT AND WL LIKELY CANCEL THE ADVISORY FOR THESE AREAS.  FARTHER
EAST THE FOG IS THICKER AND WL LEAVE THE ADVISORY IN EFFECT. THE NAM
SUGGESTS LIGHT W TO SW SFC WINDS THIS MORNING RESULTING IN THE LOW
CLOUDS AND FOG DISSIPATING ACRS MOST OF THE SERN AREAS BY LATE
MORNING.  MAY SEE THE LOW CLOUDS HANG IN A LITTLE LONGER THAN THE
NAM SHOWS...ESPECIALLY OVR THE FAR ERN AREAS...BUT THE INCREASING SW
TO WRLY FLOW SHOULD HELP MORE AREAS CLEAR OUT THE LOW CLOUDS TODAY.
MAX TEMPS CONTINUE TO BE A CHALLENGE OVR THE SERN PLAINS AND AGAIN
IS DEPENDENT ON WHETHER THE LOW CLOUDS STICK AROUND OR NOT.  WL KEEP
TEMPS OVR THE FAR ERN AREAS LIKE AROUND KLAA...IN THE MID 30S...BUT
IN THE KSPD AREA THE S TO SW WINDS TODAY WL LIKELY HELP TO WARM THE
TEMPS TO AROUND 50.  LOCATIONS NR THE SERN MTS HAVE BEEN WARM THE
LAST FEW DAYS AND THIS WL AGAIN BE THE CASE.  AS FOR WRN AREAS TEMPS
WL LIKELY BE SIMILAR TO YESTERDAY.  SHOULD SEE SOME SNOW SHOWERS
THRU THE DAY OVR THE SW AND CENTRAL MTS. THE MSTR LAYER IN THE NAM
DOES NOT LOOK ALL THAT IMPRESSIVE...WHILE THE GFS IS MORE MOIST. THE
UPSLOPE FLOW IS WEAK OVR THE SW AND CENTRAL MTS.  WL KEEP HIGH POPS
IN THESE AREAS...BUT WL KEEP ACCUMULATIONS LOW.  TONIGHT A SHRTWV
TROF MOVES OVR THE AREA AND THE MSTR LAYER IS FORECAST TO BECOME
DEEPER.  THE UPSLOPE FLOW IS STILL FAIRLY WEAK. WL GO WITH A FEW
INCHES OF ACCUMULATION FOR THE SW AND CENTRAL MTS.  THE HIGH VALLEYS
AND SERN MTS WL ALSO SEE CHANCES FOR PCPN TONIGHT WITH THAT SHRTWV
TROF MOVING OVERHEAD...BUT ACCUMULATIONS SHOULD BE LIGHT.  CHANCES
FOR PCPN OVR THE SERN PLAINS DO NOT LOOK GOOD.  SURROUNDING WFO/S
HAVE 20-30 POPS SO WL HAVE TO TRY AND BLEND AND WL GO WITH SOME
ISOLD POPS.

.LONG TERM...
(MONDAY THROUGH SATURDAY)

...GROUNDHOG NOT DOING TOO WELL THIS WEEK...

COLD AND UNSETTLED WEATHER STILL EXPECTED THROUGH NEXT WEEKEND.
RELATIVELY WEAK SHORTWAVE NOW MOVING THROUGH CA WILL PASS THROUGH
CO ON MONDAY. MORE LIGHT SNOW ACCUMULATIONS WILL OCCUR OVER THE
CENTRAL MTS. LOWER CHANCE OF PRECIP OVER ERN HALF OF CWA. MAY SEE
SOME LOW CLOUDS AND LIGHT PRECIP OVER THE RATON AND PALMER
DVD...BUT NRLY SFCE WINDS WILL NOT FAVOR PRECIP OVER MOST OF THE
I-25 CORRIDOR...SO HAVE TRIMMED BACK POPS A BIT E OF THE MTS.
AS THE TROUGH AXIS MOVES E...WILL SEE SHORTWAVE RIDGE IN PLACE FOR
MON NITE...AND SYNOPTIC FORCING WILL NOT BE FAVORABLE FOR PRECIP.
GFS APPEARS TO BE OVERREACTING TO MOISTURE AND PROGS SOME LITE
QPF...BUT PREFER NAM FOR THIS EVENT AND HAVE CUT BACK POPS.

STRONGER WAVE WILL FOLLOW LATER TUE...AS STRONG SUBTROPICAL JET
MOVES THRU NRN MEXICO. SHALLOW MOIST LAYER TUE MORNING OVER THE
PLAINS MAY BE SEEDED BY HIGHER CLOUD DECK...SO MAY SEE SOME LIGHT
SHWR ACTIVITY EARLY IN THE DAY. HOWEVER...BEST MOISTURE WILL HOLD
OFF UNTIL TUE EVE THROUGH WED MORNING. MOST OF SERN CO SHOULD SEE
SOME LIGHT TO MODERATE SNOW DURING THIS TIME FRAME. NOT A MAJOR
EVENT...BUT ENSEMBLE QPF SUGGESTS A FEW INCHES OF SNOW POSSIBLE
OVR THE PLAINS AS GOOD UPSLOPE FLOW PERSISTS THRU WED. TUE AND WED
LOOK LIKE RATHER COLD DAYS OVR THE PLAINS...WITH HIGH TEMPS A GOOD
20 DEGREES BELOW CLIMATOLOGIC NORMS.

COLD WX CONTINUES THROUGH THE END OF THE WEEK... AS N TO NW FLOW
ALOFT PERSISTS OVR THE ROCKIES. A JET STREAK IS EXPECTED TO SLIDE
DOWN IN NW FLOW BY SAT...AND WILL BRING A QUICK SHOT OF MORE COLD
AIR AND LIGHT SNOW POTENTIAL TO THE REGION FOR THE END OF THE FCST
PERIOD. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FREEZING FOG ADVISORY UNTIL 10 AM MST THIS MORNING FOR COZ089-
093-095>099.

&&

28/44
Hazardous weather outlook, Feb 11, 5:38 AM MST, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
538 AM MST SUN FEB 11 2007

COZ058>089-093>099-121245-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
538 AM MST SUN FEB 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE WIDESPREAD FREEZING FOG...DENSE AT TIMES...ACROSS
PORTIONS OF THE SOUTHEASTERN COLORADO PLAINS THIS MORNING. LIGHT
ACCUMULATIONS OF ICE CAN BE EXPECTED ON COLD EXPOSED SURFACES AND ON
ROADWAYS IN THE ADVISORY AREA. THE FOG WILL DIMINISH BY LATE
MORNING.   TODAY THERE WILL BE SOME LIGHT ACCUMULATIONS OF SNOW OVER
PORTIONS OF THE CENTRAL MOUNTAINS AND SOUTHWEST MOUNTAINS...WITH ONE
TO THREE INCHES EXPECTED.  TONIGHT SNOW WILL CONTINUE OVER THE
SOUTHWEST AND CENTRAL MOUNTAINS...WITH ONE TO FOUR INCHES OF ADDITIONAL
ACCUMULATION POSSIBLE.  LIGHT SNOW ACCUMULATIONS...UP TO TWO
INCHES...WILL ALSO BE POSSIBLE OVER THE SOUTHEASTERN MOUNTAINS TONIGHT.
THE HIGH VALLEYS MAY SEE AN INCH OR LESS OF ACCUMULATION TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS POTENTIAL FOR ACCUMULATING SNOW ACROSS SOUTHEASTERN COLORADO
THROUGH SATURDAY. LIGHT SNOW WILL CONTINUE OVER THE CONTINENTAL
DIVIDE ON MONDAY. LATE TUESDAY INTO WEDNESDAY...ANOTHER WINTER STORM
WILL MOVE THROUGH THE SOUTHERN ROCKIES. THE BEST CHANCE FOR
SIGNIFICANT SNOW FROM THIS STORM WILL BE OVER THE EASTERN SAN JUAN
MOUNTAINS. HOWEVER...SEVERAL INCHES OF SNOW WILL BE POSSIBLE OVER
MOST OF THE REGION...INCLUDING THE EASTERN PLAINS AND INTERSTATE
25 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY TODAY AND TONIGHT OVER THE CENTRAL AND SOUTHWEST
MOUNTAINS...AND OVER THE EASTERN MOUNTAINS TONIGHT.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 7:58 PM MSTFreezing Fog AdvisoryPUBBaca, Bent, Crowley, Custer, El Paso, Fremont and 6 more14 hr

Nearby

Snow Advisories in Colorado, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.